# SDR A6WA2019073046752

- Difficulty date: July 29, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 35,427 hours, 34,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 601R32208229230
- Condition: Cracked
- Location: Fuselage
- Part time: 35,427 hours, 34,250 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INDICATIONS BL0 409+128 VERTICAL POSTS L AND R AFT FLANGE RADIUS APPROX .25" LONG 55% FSH BOTH FAILS NDT.
